I have to take 20mg simvistatin every evening. I also take metformin twice a day. I have to wait at least 4 hours after taking metformin before I can take calcium/vitD. I'd like to know if I can take that with the simvistatin in the evening. Thank you.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently read that thiazide type diuretics can interact with calcium carbonate and vitamin D supplements, thus increasing the risks of ...
1 answer • 17 Dec 2009
I have just been told to take 1200mgs of calcium daily. I know NOT to take calcium too close to the time I take my thyroid med, but I heard that ...
1 answer • 16 Jun 2010
My father-inlaw was admitted to hospital suffering from servere muscle weekness and died 10 days later from Rhabdomyolysis.He was taking Simvistatin ...
1 answer • 22 Jun 2010
... 20mg). I am nauseated every night after taking Simvistatin this way and wonder if it's due to breaking the pill
1 answer • 9 Jan 2012
I've read that time release Metformin shouldn't be cut in half. How do I tell if my Metformin is time released?
1 answer • 12 Oct 2013